# SDR UPS98828005

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822501N
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD LOWER CARGO BATHTUB FITTING CRACKED AT F/S 270 BETWEEN LONG 35L- 36.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
